# SDR QXEA200301475

- Difficulty date: November 23, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,456 hours, 5,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2 System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT NUMBER 2351, LT DOOR UNSAFE & GEAR HANDLE LIGHT REMAINED ON FOR 10 SECONDS AFTER GEAR RETRACTION & THEN CYCLED ON/OFF 4 TIMES IN 5 SECOND INTERVALS.  FOUND LARGE QUANTITYS OF AIR, NR 2 HYDRAULIC SYSTEM.  PERFORMED FULL BLEED.  RAISED & LOWERED A/C.  PERFORMED OPERATIONAL TEST OF PRIMARY EXTENSION & RETRACTION SYSTEM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
